# SDR 2004F00077

- Difficulty date: February 16, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Make and model: Boeing 727-200
- Aircraft serial: N481FE
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31306
- Part serial: 4
- Condition: Fractured
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

POSITION NR 3 OB WHEEL FLANGE SEPARATED FROM WHEEL, WHILE UNDER PRESSURE.
